# SDR SWAA2016070553403

- Difficulty date: June 8, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6940710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 727A TO BS 727B, RBL 3.  R&R INTERCOSTAL PER DWG & SRM.
